General Letters in Mathematics

Volume 5 - Issue 3 (3) | PP: 132 - 147 Language : English
DOI : https://doi.org/10.31559/glm2018.5.3.3
516
32

Mathematical Modeling of Transmission Dynamics and Optimal Control of Isolation, Vaccination and Treatment for Hepatitis B Virus

Akanni John Olajide ,
Abidemi Afeez ,
Jenyo Opeyemi Oluwaseun ,
Akinpelu Folake O.
Received Date Revised Date Accepted Date Publication Date
25/12/2018 18/1/2019 31/1/2019 28/4/2019
Abstract
In this paper we formulate an SEICR (Susceptible- Exposed- Infective- Carrier- Recovered) model of Hepatitis B Virus (HBV) disease transmission with constant recruitment. The threshold parameter R0 <1, known as the Basic Reproduction Number was found. This model has two equilibria, disease-free equilibrium and endemic equilibrium. The Sensitivity analysis of the model was done, three time-varying control variables are considered and a control strategy for the minimization of infected individuals with latent, infectious and chronic HBV was developed.


How To Cite This Article
Olajide , A. J.Afeez , A.Oluwaseun , J. O. & , A. F. O. (2019). Mathematical Modeling of Transmission Dynamics and Optimal Control of Isolation, Vaccination and Treatment for Hepatitis B Virus . General Letters in Mathematics, 5 (3), 132-147, 10.31559/glm2018.5.3.3

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.